# SDR QXEA0003084

- Difficulty date: November 21, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 31,250 hours, 37,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- EXIT LIGHT NEAR FRONT OF CABIN INOPERATIVE.  REMOVED AND REPLACED EXIT LIGHT NEAR FRONT OF CABIN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
